25 Mar 2012
Simply put: all of it.
Stopping an antibiotic before finishing all the pills is the number one cause for rebound of the disease and drug resistant bacteria. Docs give you exactly what they think you need. You feel better in two or three days. The bug is still there, just not as many. It takes the full course of the drug to get rid of all of it. The med is doing a whole lot more than you think. Makes sense? You should never have a left over antibiotic. Unless the doc changes it because the first didn't work. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I'm extremely sensitive to meds and usually start all my "new" scripts with 1/4 recommended physician dosage and work my way up. ...
3 answers • 3 Oct 2011
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
3 answers • 1 May 2013
I have a severe UTI & taking 500mg twice daily.
1 answer • 26 Aug 2013